# SDR DALA13005820994

- Difficulty date: January 29, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 56,017 hours, 40,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE BETWEEN STA 598 AND STA 617 AND BETWEEN STR 29R AND 27R.  ACCOMPLISHED SECTION 1 TIME LIMITED REPAIR INSTRUCTION IAW ERA 511149-14, REV O.  INSTALLED REPAIR IAW PERMANENT REPAIR INSTRUCTIONS ON ERA 511149-14 REV O.
